# SDR 06202005

- Difficulty date: June 20, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 20,267 hours, 24,426 cycles
- Engine: Ge CT79B
- Engine time: 19,765 hours, 23,146 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT 5 TO 6 MINUTES IN FLIGHT OIL PRESSURE FLUCUATED.  STARTED SMALL AND INCREASED, OIL PRESSURE DROPPED.  SHUTDOWN ENGINE WHEN CLOSE TO 0, OIL TEMP STILL IN GREEN.
